# SDR SWAA991431

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23388
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 417N3100114
- Condition: Deployed
- Location: Row 18 Def
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, G

## Discrepancy

DIVERTION, DURING CRUISE, PAX O2 MASKS DEPLOYED AT ROW 18 DEF (DIVERTION FROM LAX).  DEFERRED PER MEL AND LATER AT HOU.  REMOVED AND REPLACED PSU PER MM.
